# SDR AALA20100512DFW05

- Difficulty date: May 11, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 62,058 hours, 21,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 34D INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY AT SEAT 34D, OPS CHECKED NORMAL.
